# SDR UIEA2021090301943

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 STATUS MSG( PERFORMED OPS CHK OF THE FIRE DETECTOR SYS. OPS CHECKS GOOD IAW AMM 26-11-00 )
